# SDR UALA2013050903246

- Difficulty date: May 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,036 hours, 14,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Damaged
- Location: Lt Pylon Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HYDRAULIC BAY ACCESS DOOR AFT 4TH LATCH DAMAGED.  REMOVED AND REPLACED LATCH, OPS NORMAL.
